Follow
Jaume Llibre
Title
Cited by
Cited by
Year
Qualitative theory of planar differential systems
F Dumortier, J Llibre, JC Artés
Springer, 2006
13802006
Combinatorial dynamics and entropy in dimension one
L Alsedà, M Misiurewicz, J Llibre
8172000
Dynamics and Mission Design Near Libration Points-Vol I: Fundamentals: The Case of Collinear Libration Points
G Gómez, J Llibre, R Martínez, C Simó
World Scientific, 2001
5162001
Averaging methods for finding periodic orbits via Brouwer degree
A Buicã, J Llibre
Bulletin des sciences mathematiques 128 (1), 7-22, 2004
4022004
Multiplicity of invariant algebraic curves in polynomial vector fields
C Christopher, J Llibre, JV Pereira
Pacific Journal of Mathematics 229 (1), 63-117, 2007
2782007
On the nonexistence, existence and uniqueness of limit cycles
H Giacomini, J Llibre, M Viano
Nonlinearity 9 (2), 501, 1996
2541996
Three nested limit cycles in discontinuous piecewise linear differential systems with two zones
J Llibre, E Ponce
Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms 19 (3), 325-335, 2012
1982012
Periodic solutions of nonlinear periodic differential systems with a small parameter
A Buica, JP Françoise, J Llibre
Communications on Pure and Applied Analysis 6 (1), 103, 2007
1932007
Integrability via invariant algebraic curves for planar polynomial differential systems
C Christopher, J Llibre
Annals of Differential Equations 16 (1), 5-19, 2000
1932000
Tranversality of the invariant manifolds associated to the Lyapunov family of periodic orbits near L2 in the restricted three-body problem
J Llibre, R Martínez, C Simó
Journal of Differential Equations 58 (1), 104-156, 1985
1841985
On the optimal station keeping control of halo orbits
C Simó, G Gómez, J Llibre, R Martinez, J Rodriguez
Acta Astronautica 15 (6-7), 391-397, 1987
1811987
Rotation vectors and entropy for homeomorphisms of the torus isotopic to the identity
J Llibre, RS MacKay
Ergodic Theory and Dynamical Systems 11 (1), 115-128, 1991
1611991
Bounded polynomial vector fields
A Cima, J Llibre
Transactions of the American Mathematical Society 318 (2), 557-579, 1990
1591990
Higher order averaging theory for finding periodic solutions via Brouwer degree
J Llibre, DD Novaes, MA Teixeira
Nonlinearity 27 (3), 563, 2014
1572014
Horseshoes, entropy and periods for graph maps
J Llibre, M Misiurewicz
Topology 32 (3), 649-664, 1993
1541993
On the integrability of two-dimensional flows
J Chavarriga, H Giacomini, J Giné, J Llibre
journal of differential equations 157 (1), 163-182, 1999
1511999
Darboux integrability and the inverse integrating factor
J Chavarriga, H Giacomini, J Giné, J Llibre
Journal of Differential Equations 194 (1), 116-139, 2003
1442003
Regularization of Discontinuous Vector Fields on via Singular Perturbation
J Llibre, PR Silva, MA Teixeira
Journal of Dynamics and Differential Equations 2 (19), 309-331, 2007
1422007
Algebraic and topological classification of the homogeneous cubic vector fields in the plane
A Cima, J Llibre
Journal of Mathematical Analysis and Applications 147 (2), 420-448, 1990
1411990
Limit cycles of the generalized polynomial Liénard differential equations
J Llibre, AC Mereu, MA Teixeira
Mathematical Proceedings of the Cambridge Philosophical Society 148 (2), 363-383, 2010
1332010
The system can't perform the operation now. Try again later.
Articles 1–20